Electron. J. Diff. Eqns., Vol. 2002(2002), No. 77, pp. 1-13.

A global factorization theorem for the ZS-AKNS system

Derchyi Wu

We prove a global Birkhoff factorization theorem for general loops with finite poles in the ZS-AKNS hierarchy (Zakharov-Shabat-Ablowitz-Kaup-Newell-Segur). We use the inverse scattering method.

Submitted July 12, 2002. Published September 4, 2002.
Math Subject Classifications: 53C99.
Key Words: ZS-AKNS system, inverse scattering.

Show me the PDF file (252K), TEX file, and other files for this article.

Derchyi Wu
Institute of Mathematics
Academia Sinica
Taipei, Taiwan, ROC
e-mail: mawudc@ccvax.sinica.edu.tw

Return to the EJDE web page